# SDR 2003F00473

- Difficulty date: July 3, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N810EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69436952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CORROSION REPAIR INPUT, FOUND FRAME FITTING, ANGLE, CORRODED AT BS 740, RBL 16.  REMOVED CORRODED FITTING.  REPAIRED, DRILLED AND INSTALLED 740 RIGHT BULKHEAD FITTING IAW B727 DWG 65-15940 AND SRM 51-30-2.  (M)
